# SDR REXA200600071

- Difficulty date: June 25, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N8501F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7501
- Aircraft time: 12,397 hours, 10,819 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT SELECTED 8 DEGREES DURING TAXI.  RETURNED TO GATE.  PERFORMED OPERATION CHECK IAW AIRCRAFT MAINTENANCE MANUAL 27-51-00.  MONITOPRING FLAPS PER AD 98-20-01 FOR 72 HRS.
